# SDR SWAA2022013163556

- Difficulty date: January 23, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD LOWERED CEILING PANEL EXIT SIGN TO FLIGHT ATTENDANT CALL INDICATOR LIGHT CLIP BROKEN. ; / [01] REMOVED AND REPLACED LIGHT ASSY. PER AMM 33-51-01  OPS CHECK OK; [02] INSPECTED
